# SDR SWAA2022082328040

- Difficulty date: July 12, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241RF
- Condition: Frayed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 241RF FIBERGLASS FRAYED ON TOP SKIN. / [01] MEASUREMENTS;[02] PREPARED FOR REPAIR DAMAGE AREA AT CABIN FLOOR PANEL #241RF AS PER BOEING737 SRM53-00-50-2R-0;[03] REPAIRED DAMAGE AREAS AT CABIN FLOOR PANEL 3241RF AS PER BOEING 737 SRM 53-00-50-2R-0. MATERIAL USED EPOCAST 50A/946 PO#1740319;[04] VERIFIED STEP # 1;2; AND 3
